# SDR COMA0670164

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 4,932 hours, 3,641 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5281 - AFTER TAKEOFF FROM CVG RECEIVED AN AFT LAVATORY SMOKE MESSAGE WITH STRONG BURING SMELL OF OIL, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  PERFORMED LEFT AND RIGHT ENGINE RUNS WITH NO FURTHER INDICATION OF OIL SMELL.  BOTH ENGINES JUST HAD COMPRESSOR WASH COMPLIED WITH, SUSPECT RESIDUAL FLUID FOUND ITS WAY TO AIR CONDITIONING SYSTEM.
